# SDR HNAA2014120300341

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 54,918 hours, 61,121 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826892
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED IN FLIGHT INTERMITTENTLY.  INSPECTED NR 2 BUSH BLOCK.  NO DEFECTS FOUND.  INSPECTED NR 1 BUSH BLOCK AND FOUND 1 BRUSH STUCK.  R & R NR 1 BRUSH BLOCK IAW 61-10-11.  GROUND RAN ACFT. OPS CHECKED GOOD. OK FOR SERVICE.
